Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Advanced liver cancer, blisters on feet and hand, painful abdomen. Taking morphine. Suggest?

My brother has inoperable advanced liver cancer and has been on Sorafenib . The dose had to be reduced due to severe side affects such as blistered feet & hands, he is also on oral Morphine and is suffereing pains and hardening accross the stomach. Is this the cancer or the meds he is on? What are your feelings on Marijuana as pain relief at this stage? He was diagnosed in July last year and the tumour then measured 13.8 cm
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
i DONT think marijuana is a great idea. He has a delicate health status and should comply with his physician s prescriptions. Remember that most drugs are metabolized by the liver, and in his case his physician certainly does a keen selection of drugs before he prescribes.
I suggest you respect his normal drugs and report any unwanted effects to his primary care physician.
Hope this helps,
thanks and best regards,
Dr Luchuo.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor